# SDR COMA0470025

- Difficulty date: February 20, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 2,244 hours, 1,716 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5072 SLATS FAIL CAUTION MESSAGE.  COULD NOT DUPLICATE.  NO FAULTS IN COMPUTER, OPERATION OF SLATS NORMAL.
